Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 40, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 29, 2016, 2:29 AM CDT for Jack County, Young County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 2:29 AM CDT (07:29 UTC)
- Expired
- May 29, 2016, 6:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jack County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 112 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3189 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
193
WGUS54 KFWD 290729
FFWFWD
TXC237-503-291130-
/O.NEW.KFWD.FF.W.0040.160529T0729Z-160529T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
YOUNG COUNTY IN NORTH CENTRAL TEXAS...
JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 AM CDT
* AT 229 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THIS RAINFALL WILL LEAD TO
EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS
ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER
CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GRAHAM...JACKSBORO...OLNEY...BRYSON...NEWPORT AND NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3340 9895 3340 9842 3347 9842 3347 9798
3344 9798 3343 9792 3301 9792 3301 9843
3295 9843 3295 9847 3297 9895
$$
581 follow-up statement
701
WGUS74 KFWD 291123
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT SUN MAY 29 2016
TXC237-503-291131-
/O.EXP.KFWD.FF.W.0040.000000T0000Z-160529T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-JACK TX-
623 AM CDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING FOR YOUNG AND JACK COUNTIES WILL EXPIRE AT
630 AM CDT...
THE HEAVY RAIN HAS ENDED. FLASH FLOODING NO LONGER EXPECTED TO POSE
A THREAT...HOWEVER A FEW LOW LYING FLOOD PRONE SPOTS MAY REMAIN
FLOODED THROUGH MID MORNING. PLEASE CONTINUE TO HEED ANY REMAINING
ROAD CLOSURES.
LAT...LON 3340 9895 3340 9842 3347 9842 3347 9798
3344 9798 3343 9792 3301 9792 3301 9843
3295 9843 3295 9847 3297 9895
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:42 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 28, 11:42 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1142 PM CDT SAT MAY 28 2016 .AVIATION... Convective clusters currently located northwest of the DFW area appear to be consolidating into one thunderstorm complex. These storms will likely push east during the next few hours and become close enough to the Metroplex TAF SITES to warrant VCTS, which will remain in the forecast in the near term. Activity will eventually weaken as we head into the overnight hours. We will need to keep an eye on a second complex now west of the KABI area. These storms will head east towards the region overnight, but should also weaken prior to arriving at any of the terminal areas. Low level inflow just does not appear sufficient to maintain longer-lived MCSs overnight. Mesoscale features may work against the development of MVFR cigs during the overnight hours, but it still appears likely that stratus will invade prior to sunrise. Conditions will improve to VFR around mid morning Sunday. Additional storms are expected Sunday night as another upper level disturbance moves from west to east across Texas. VCTS has been included in the extended portion of the DFW TAF for around the 30/06Z time. 30 && .UPDATE... Confidence in the overnight convection trends is not very high as coverage is already more than we expected would continue after sunset. Convectively driven vorticies within the southwest flow aloft appear to be driving some of the ongoing convection in combination with weak warm air advection. This will continue into the overnight hours with isolated to scattered convection expected mainly west of Interstate 35. Have increased PoPs in this area overnight and also increased PoPs across our southern counties between midnight and daybreak. Hi Res guidance continues to suggest some of these storms will merge into a complex that affects part of the region late tonight and/or early Sunday morning. Low level warm advection overnight appears more favorable west of the region and south of Interstate 20 which would favor an eastward track into our southern counties. This is where we will carry the highest PoPs overnight. JLDunn && .PREV DISCUSSION... /ISSUED 336 PM CDT SAT MAY 28 2016/ Abundant low level moisture will remain in place across the entire region until a cold front arrives around the middle of next week. The combination of this moisture coupled with energy associated with several upper level impulses embedded in southwest flow aloft will result in scattered afternoon and evening showers and thunderstorms nearly every day through the middle of next week. In the short term we expect a few storms to develop over Central Texas and the Concho Valley late this afternoon/early this evening where the cap is the weakest and instability is quite high. There is no good focus for storms, so we expect coverage to be limited. However, if storms do develop, additional convection is possible on any outflows. Hail and lightning will be the primary threats, especially south of Interstate 20 and west of Interstate 35 where CAPE is in excess of 4000 J/KG. Sunday morning will be cloudy but rain-free. Rain and thunderstorm chances will increase Sunday afternoon and evening as a shortwave approaches from the west. It appears that storms will be most numerous across the Texas Panhandle Sunday afternoon and evening. These storms will organize into a complex that will move east/southeast across the region overnight Sunday through Monday morning. There is a very good chance that storms could end in most locations by midday Monday but we will still carry low pops through Monday night due to timing uncertainties. Storms Sunday through Monday will have the potential to become strong to severe as well as to produce locally heavy rainfall. Thunderstorm chances will increase again on Tuesday/Tuesday night as a southern branch upper low approaches from the Desert Southwest. Rain and thunderstorms will be likely Wednesday when a stronger upper low moves across the Northern Plains and sends a strong cold front southward through the Central and Southern Plains. Showers and thunderstorms will develop along and behind the cold front and linger across the area through the end of the week. Dry and cool air at the surface and a building ridge aloft will bring mostly clear and cooler conditions next weekend with lows in the 50s and lower 60s Friday and Saturday and highs mainly in the 70s and lower 80s. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 86 69 86 70 / 30 20 40 50 20 Waco 71 86 68 85 69 / 50 30 30 40 20 Paris 68 85 67 84 68 / 10 20 30 40 20 Denton 69 85 67 85 68 / 30 20 50 50 20 McKinney 69 85 67 84 69 / 20 20 40 50 20 Dallas 72 87 70 86 71 / 30 20 40 50 20 Terrell 70 86 68 86 69 / 20 20 30 40 20 Corsicana 71 86 69 85 69 / 40 30 30 40 20 Temple 71 85 69 83 69 / 50 30 30 40 20 Mineral Wells 69 85 66 84 68 / 40 30 50 50 20 && .FWD Watches/Warnings/Advisories... None. &&
Hazardous weather outlook, May 28, 11:16 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1116 PM CDT SAT MAY 28 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1116 PM CDT SAT MAY 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT FOR HAIL...DAMAGING WINDS...AND FLOODING. THE BEST CHANCES FOR STORMS WILL BE WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON SUNDAY THROUGH THURSDAY. SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME. BEST CHANCES FOR THUNDERSTORMS WILL BE SUNDAY NIGHT WHEN A COMPLEX OF STORMS DEVELOP ACROSS THE PANHANDLE AND WESTERN OKLAHOMA AND MOVES IN THE DIRECTION OF NORTH TEXAS. IF THIS COMPLEX OF STORMS DEVELOPS AND MOVES INTO NORTH TEXAS...DAMAGING WIND WOULD BE THE MAIN THREAT. ADDITIONAL HIGH CHANCES FOR STORMS WILL ARRIVE ON TUESDAY NIGHT AND WEDNESDAY AS A RATHER STRONG COLD FRONT MOVES THROUGH THE AREA. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT...MAINLY WEST OF INTERSTATE 35. JLDUNN
In the hours before
Special weather statement, May 28, 10:47 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT SAT MAY 28 2016
TXZ100-115-290430-
STEPHENS TX-YOUNG TX-
1047 PM CDT SAT MAY 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YOUNG AND NORTHERN
STEPHENS COUNTIES UNTIL 1130 PM CDT...
AT 1047 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTAL FALLS...OR 12 MILES NORTHEAST OF BRECKENRIDGE...MOVING NORTH AT
20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL FALLS AND NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3296 9900 3296 9895 3330 9895 3328 9860
3272 9862 3280 9900
TIME...MOT...LOC 0347Z 198DEG 19KT 3292 9880
30Special weather statement, May 28, 11:03 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT SAT MAY 28 2016
TXZ100-101-116-290430-
PALO PINTO TX-JACK TX-YOUNG TX-
1103 PM CDT SAT MAY 28 2016
...SPECIAL WEATHER STATEMENT...
AT 1102 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF BRYSON...OR 13 MILES EAST OF GRAHAM...MOVING NORTH AT 15
MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...GRAFORD...BRYSON AND NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3340 9860 3340 9842 3346 9842 3347 9799
3292 9806 3291 9857 3295 9858 3296 9861
TIME...MOT...LOC 0402Z 188DEG 14KT 3304 9835
30Special weather statement, May 28, 11:54 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1154 PM CDT SAT MAY 28 2016
TXZ091-290600-
MONTAGUE TX-
1154 PM CDT SAT MAY 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE COUNTY UNTIL 100 AM
CDT...
AT 1153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLEVUE...OR 11 MILES SOUTHEAST OF HENRIETTA...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA...ST. JO...STONEBURG...FORESTBURG AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
3390 9755 3392 9749 3344 9749 3344 9798
3389 9798 3385 9787 3386 9783 3388 9782
3388 9780 3390 9780 3390 9778 3392 9778
3391 9776 3394 9776 3394 9773 3399 9768
TIME...MOT...LOC 0453Z 258DEG 25KT 3370 9805
30Special weather statement, May 29, 1:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT SUN MAY 29 2016
TXZ100-101-290700-
JACK TX-YOUNG TX-
119 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YOUNG AND WESTERN
JACK COUNTIES UNTIL 200 AM CDT...
AT 119 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES NORTH OF GRAHAM TO NEAR BRYSON.
MOVEMENT WAS NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND BRYSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3340 9854 3340 9842 3347 9842 3347 9832
3337 9805 3310 9826 3329 9868
TIME...MOT...LOC 0619Z 238DEG 14KT 3327 9857 3319 9831
58Special weather statement, May 29, 2:06 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SUN MAY 29 2016
TXZ115-129-290730-
STEPHENS TX-EASTLAND TX-
206 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND AND STEPHENS COUNTIES
UNTIL 230 AM CDT...
AT 204 AM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY
FROM A LINE OF SEVERE STORMS OVER SHACKELFORD AND CALLAHAN
COUNTIES. THIS OUTFLOW BOUNDARY EXTENDED FROM NEAR WOODSON TO NEAR
ATWELL. MOVEMENT WAS NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS OUTFLOW BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...EASTLAND...CISCO...RANGER...GORMAN...NECESSITY...GUNSIGHT...
CRYSTAL FALLS AND CARBON.
LAT...LON 3296 9909 3295 9858 3225 9857 3212 9884
3210 9912
TIME...MOT...LOC 0704Z 237DEG 34KT 3295 9908 3228 9909
58Special weather statement, May 29, 2:25 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
225 AM CDT SUN MAY 29 2016
TXZ101-102-290800-
WISE TX-JACK TX-
225 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE AND
SOUTHEASTERN JACK COUNTIES UNTIL 300 AM CDT...
AT 223 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...JACKSBORO...CHICO...RUNAWAY BAY AND LAKE BRIDGEPORT.
LAT...LON 3321 9771 3307 9813 3322 9820 3343 9791
3343 9782
TIME...MOT...LOC 0723Z 235DEG 16KT 3321 9804
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:16 PM CDT | Special Weather Statement | FWD | Stephens | 29 min |
| May 28, 8:44 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| May 28, 9:59 PM CDT | Special Weather Statement | FWD | Palo Pinto | 61 min |
| May 28, 10:17 PM CDT | Special Weather Statement | FWD | Young | 43 min |
| May 28, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 28 min |
| May 28, 10:47 PM CDT | Special Weather Statement | FWD | Young | 43 min |
| May 28, 11:03 PM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 28, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 64 min |
| May 28, 11:37 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| May 28, 11:54 PM CDT | Special Weather Statement | FWD | Montague | 66 min |
| May 29, 12:17 AM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| May 29, 1:19 AM CDT | Special Weather Statement | FWD | Jack | 41 min |
| May 29, 2:06 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 24 min |
| May 29, 2:25 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| May 29, 2:37 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 53 min |
| May 29, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 64 min |
| May 29, 3:08 AM CDT | River Flood Warning | FWD | Jack | 68 hr |
| May 29, 3:19 AM CDT | Special Weather Statement | FWD | Palo Pinto | 56 min |
| May 29, 4:03 AM CDT | Special Weather Statement | FWD | Milam | 72 min |
| May 29, 4:15 AM CDT | Special Weather Statement | FWD | Denton | 60 min |
| May 29, 4:19 AM CDT | Special Weather Statement | FWD | Erath | 26 min |
| May 29, 4:54 AM CDT | Special Weather Statement | FWD | Tarrant | 66 min |
| May 29, 5:12 AM CDT | Special Weather Statement | FWD | Tarrant | 63 min |
| May 29, 5:48 AM CDT | River Flood Warning | FWD | Denton | 38 hr |
| May 29, 5:45 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 2 hr |
| May 29, 5:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 29, 6:32 PM CDT | Special Weather Statement | FWD | Collin | 28 min |
| May 29, 6:43 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.